Jump to content
CrazyBoards.org

EJB

Member
  • Content Count

    2
  • Joined

  • Last visited

About EJB

  • Rank
    Member

Profile Information

  • Gender
    male
  1. First, you appear to be displaying anger for no reason I can ascertain. I was simply stating that Seroquel, in my own experience, in non psychotic patients when used for Bipolar II; can cause auditory hallucinations. I simply was stating my own empirical observation. I did not to cause moral indignation from anyone. I was in an MD/PhD program so I worked on a parallel track, started when I was an Undergraduate. It was a 6 year program that required me to attend School over Summer as well. This question seems somewhat hyperbolic. My intention was to see if any others with the same diagnosis, taking the same medication, had the same reaction. Your affect appears to be displaced towards me for some reason. I wish you well.
  2. I am on 400 mg Seroquel at night to sleep and as an adjunct for treatment resistant depression and bipolar II. At this dose it works well for insomnia and I have not had a bipolar episode for 7 years. However, I do have auditory hallucinations. It seems as if a radio is on in another room that I can just barely hear. Or as if people are having a conversation I can't make out. I have a PhD in Clinical Psychology and an MD in Emergency Medicine. These hallucinations are not disturbing because I fully know they are a side effect of the medication. I actually try to make out the words or the music. Ironically, at a higher dose the medication would be less effective for insomnia. But, at this dose it seems to work well. I also assume it is working on the Bipolar II. I only had one Bipolar Episode brought on by a divorce. But, I have never had another one. For non psychotic patients, the auditory hallucinations can be managed if you know they are due to the Seroquel. For other patients, I assume if hallucinations are part of your symptoms; it can be more difficult. But if you get these auditory hallucinations, just know they are a side effect and go to bed.
×
×
  • Create New...